On the uniformization of sets in topological spaces

C. A. Rogers University College, London, England R. C. Willmott University College, London, England

TBD mathscidoc:1701.331340

Acta Mathematica, 120, (1), 1-52, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{c.1967on,
  title={On the uniformization of sets in topological spaces},
  author={C. A. Rogers, and R. C. Willmott},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213925073049},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={1-52},
  year={1967},
}
C. A. Rogers, and R. C. Willmott. On the uniformization of sets in topological spaces. 1967. Vol. 120. In Acta Mathematica. pp.1-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213925073049.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved